Are there side effects if lithium levels are too low?

Question is Closed Report Mark as Favorite

Answers (1)

24 May 2010

If lithium levels are low the symptoms from the disease, such as Bipolar disorder, won't be controlled. So it will effectively be of hardly any therapeutic benefit.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Suboxone side effects?

My son is taking suboxone for 6-8+ months successfully and since the new switch over from pill form to the sublingual strips that go under your ...

2 answers 14 Oct 2010

Lithium and menses... anybody know of a connection?

15 yo menses stopped after staring Lithium.It's been 3 months I can't find any connection in drug side effects or other info re: Lithium. ...

1 answer 20 Feb 2011

What are the causes of low lithium in the human body?

If I can find out what causes a low lithium level in the body maybe I can reverse the causes and not have to take lithium medication and all of its ...

1 answer 11 Nov 2011

Lithium - I am scared about all the side effects & thinking about not taking it - what should I do?

I just got on lithium 300 mg. a couple of months ago.It gives me a bad stomach aches but it sure does help w/my mood swings.Now my Dr.has changed me ...

3 answers 23 Feb 2012

Lithium - have nausea & stomach problems after taking dose, lithium levels good, what could it be?

I have been on lithium for 2yrs never had issues and been on same dose.It seems lately I've had bad stomach problems and nausea for about 2 ...

2 answers 14 Jul 2012